# SDR HALA0600878

- Difficulty date: November 22, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 18,098 hours, 3,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION OF EMERGENCY FLOOR LIGHTS INOP FROM LAV C TO ROW 20 ACFT LEFT.  REPLACED LIGHTED SECTION AT LAV C, OPS CK OK.
